# SDR DALA2018030901832

- Difficulty date: March 8, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,205 hours, 22,297 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDER CONTROL TAB WAS DENTED ON TRAILING EDGE UPPER SECTION. THE RUDDER CONTROL TAB TRAILING EDGE UPPER SECTION WAS REPAIRED PER SRM 51-70-02-0G.
